# SDR DHL2007786530

- Difficulty date: March 27, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Component: Te Flap
- Component part number: 652163262
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MID FLAP GOUGED 3 FROM INBD EDGE, WBL 73.597.  CUTOUT DAMAGED AREA 1 BY 1.875.  FABRICATED INTERNAL DOUBLER FROM 2024T3, .040, 7.75 BY 5.625 AND FILLER 2024T3, .040, 1 BY 1.875.  TREATED, ALODINED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW SRM 51-30-2, BOEING TELECON 1-308995491-11, DATED 04/01/07, BOEING 8100-9 DATED 04/03/07 AND ASTAR J/C EC-00273-001.
